# SDR IU62001F00012

- Difficulty date: October 31, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Part serial: 4956DNL
- Condition: Flaking
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHROME PLATING IS FLAKING OFF INSIDE THE BORE.
